MathSciNet Relay Station
MathSciNet bibliographic data
MR1457064 60J30 (60G55)
Fan, Ai Hua Sur les chaos de Lévy stables d'indice $0<\alpha<1$. (French) [On stable Lévy chaoses of index $0<\alpha<1$] Ann. Sci. Math. Québec 21 (1997), no. 1, 53–66.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement